# SDR JJBA20250728092

- Difficulty date: July 16, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 RH T PROFILE BTW FR 28 CORRODED. AT CF2 RH T PROFILE BTW FR 28 CORROSION OUT OF LIMIT. AT CF2 RH T PROFILE BTW FR 28, 9 RIVETS REMOVED ON SILL FOR ACCESS. AT CF2 RH T PROFILE BTW FR 28 REMOVED AND INSTALLED.
